# SDR DL76S961254

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RT ENG FLAME-OUT JUST AFTER ROTATION.  ALL INDICATIONS NORMAL AT LIFTOFF, THEN FLAME-OUT OCCURRED.  REPLACED LEAKING FUEL MANIFOLD LINE AND LEAKING FUEL NOZZLE, LEAK CHECK AND ENGINE RUN OK.
